# SDR 97UAL900187

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Turbine Vane
- Part number: 1B4171
- Condition: Cracked
- Location: Rt Engine
- Part time: 16,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT ENGINE BORESCOPE, FOUND TWO HIGH PRESSURE TURBINE VANES WITH A V-TYPE CRACK.  TOTAL CRACK LENGTH EXTENDS GREATER THAN .25 INCH ON EACH VANE.  REPLACED RIGHT ENGINE FOR HEAVY MAINTENANCE VISIT.
